Alert archive / Florida / Flash Flood Warnings in 2023

Flash Flood Warning 10, NWS Miami, FL

April 16, 2023Palm Beach County, Florida

NWS Miami, FL issued this flash flood warning at Apr 16, 2023, 8:34 PM EDT for Palm Beach County, Florida. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 16, 2023, 8:34 PM EDT (00:34 UTC)
Expired
Apr 16, 2023, 11:45 PM EDT
In force
3 hr
Issued by
NWS Miami, FL
Area
Storm-based polygon
Flood severity
None

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 120 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 16, 9:30 PM EDTFLOOD1 Se Greenacres City, FLROAD CLOSED WITH STRANDED VEHICLE DUE TO FLOODING ON HAVERHILL ROAD JUST NORTH OF LAKE WORTH ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 0.6 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2023-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2330 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2023-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2330 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
904 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

182 
WGUS52 KMFL 170034
FFWMFL
FLC099-170345-
/O.NEW.KMFL.FF.W.0010.230417T0034Z-230417T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
834 PM EDT Sun Apr 16 2023

The National Weather Service in Miami has issued a

* Flash Flood Warning for...
  East Central Palm Beach County in southeastern Florida...

* Until 1145 PM EDT.

* At 834 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  West Palm Beach, Boynton Beach, Wellington, Palm Beach Gardens, 
  Lake Worth, Riviera Beach, Palm Beach, Ocean Ridge, Greenacres, 
  Palm Springs, Lantana, Lake Park, Atlantis, Haverhill, Cloud Lake, 
  Gun Club Estates, Palm Beach International Airport, Royal Palm 
  Estates, Lake Belvedere Estates and Schall Circle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 2649 8009 2656 8021 2680 8011 2678 8003
      2674 8003 2673 8003 2666 8004 2664 8004
      2662 8004 2655 8004

FLASH FLOOD...RADAR INDICATED

$$

NC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Apr 16, 7:26 PM EDT, 1 hour 8 minutes earlier.

Area forecast discussion, Apr 16, 7:26 PM EDT, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Miami FL
726 PM EDT Sun Apr 16 2023

...New UPDATE, AVIATION...

.UPDATE...
Issued at 715 PM EDT Sun Apr 16 2023

Convection continues to build gradually southeastward this
evening, largely tracking along the axis of greatest instability.
Although instability overall will wane due to lack of insolation,
convective coverage could actually see an uptick over the next
few hours as ascent increases ahead of a convectively enhanced
shortwave approaching from the GOM. Although a few strong storms
remain possible as mid-lvl wind fields increase, the hydro threat
will begin to become more prominent as storms begin to track
southward into saturated portions of the east coast metro
(especially Broward county). Expect this complex to generally
move offshore around or just after midnight. There is also some
potential for additional storms over the west coast/Interior late
tonight into Monday morning as the GOM complex moves onshore.

&&

.SHORT TERM...
(Rest of today through Monday)
Issued at 132 PM EDT Sun Apr 16 2023

A hot and humid afternoon across South Florida. Abundant low-level
moisture and diurnal heating will lead to plenty of instability in
the atmosphere. A shortwave will be moving across the Florida
peninsula ahead of a frontal boundary this afternoon. Scattered to
numerous showers and thunderstorms this afternoon and evening over
the interior that will then spread towards the east coast. A few
storms may be strong to severe with an isolated strong to damaging
wind gust and small to marginally severe hail possible. The Storm
Prediction Center has all of South Florida in a marginal risk for
severe storms today.

Heavy rainfall may lead to localized flooding,especially over areas
that are still saturated and still trying to drain from the recent
flooding event. The Weather Prediction Center has upgraded portions
of the east coast into a Slight risk for excessive rainfall. While
less confidence in tornado potential, there may be a chance for
funnel clouds or a brief tornado with any cells that move towards
and interact with the Atlantic seabreeze.

A little uncertainty in the forecast late tonight into early
tomorrow morning as the current cluster ongoing in the Gulf Mexico
approaches the Florida peninsula. The HRRR has begun to back off on
a secondary line of storms late tonight, but will continue to
monitor it this afternoon and make adjustments with the forecast
update this evening.

On Monday, the unsettled weather is expected to continue as the
aforementioned front will not clear the area completely, and allow
for moisture to linger across much of South Florida. Wind flow
behind the front will begin veering to a more W to NW component.
Diurnal heating and breaks in the clouds will be something we have
to monitor tomorrow. If we get enough daytime heating a sea breeze
may try to develop with easterly/onshore flow at the sfc along the
Atlantic coast. This may result in another event of coastal
convergence, with showers and storms developing through the
afternoon/early evening hours along the coast. Therefore, have
increased POPs over the east coast. Given the rainfall forecast for
today and this potential, the Weather Prediction Center has
introduced a marginal risk of excessive rainfall for Monday.

Temperatures on Monday will be slightly cooler due to the increased
cloud cover but temperatures will still be in the mid 80s.

&&

.LONG TERM...
(Monday night through next Saturday)
Issued at 132 PM EDT Sun Apr 16 2023

Drier air will filter into the region from the north Monday night
into Tuesday as the mid-lvl boundary finally shifts south. This
will bring any rain to an end from north to south, with the entire
area likely dry by the daytime hours on Tuesday. A dry and
seasonable NErly flow will then set-up on Tuesday, before
gradually shifting more easterly on Wednesday as high pressure
north of the area shifts eastward. This will make for a fairly
pleasant midweek period with highs ranging from around 80 on the
east coast to the mid 80s over the Interior/west coast. Dewpoints
may even mix into the 50s by Tuesday afternoon...a number which
becomes increasingly rare to reach as we enter late spring.

The Atlantic high will shift further out to sea Thursday and there
may be just enough moisture return to support the return of
coastal-convergence induced showers along the east coast. Heading
into Friday-Saturday, guidance begins to diverge with the
GFS/GEFS camp favoring a less amplified solution for the trough
over the eastern US while the EC/CMC (and ensembles) favor a more
amplified trough during this timeframe. Regardless, any
(theoretical) cold frontal passage would hold off until after
Saturday. Consequently, generally warm conditions should prevail
with precip chances somewhat dependent upon the strength of any
prefrontal warm advection regime.

&&

.AVIATION...
(00Z TAFS)
Issued at 715 PM EDT Sun Apr 16 2023

Restrictions in rain and storms will be likely over the east coast
terminals through around 02-04Z with locally gusty winds also a
threat with any storms. Storm coverage should generally wane
after midnight, although improvement to VFR is not guaranteed as
some lower clouds may stick around. Another round of storms will
be possible Monday afternoon. Winds will trend light and variable
overnight behind the storms, with winds generally W-NW on Monday.

&&

.MARINE...
Issued at 132 PM EDT Sun Apr 16 2023

Showers and thunderstorms to end the weekend and to begin the week
on Monday, which may produce locally hazardous marine conditions. As
the frontal boundary moves through increasing wind as seas will be
possible in the Gulf tomorrow with SCEC conditions. High pressure
will develop mid-week with northeasterly wind developing. SCEC
conditions may be possible mid week over the Atlantic waters.

&&

.BEACHES...

An elevated risk of rip currents will be possible along the Gulf
coast on Monday with increasing onshore wind flow behind a weak
frontal passage. An elevated risk may be possible for the Atlantic
beaches for the middle part of the week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            72  85  69  80 /  60  70  30  20
West Kendall     69  85  66  83 /  60  70  30  20
Opa-Locka        72  85  67  82 /  60  70  30  10
Homestead        70  86  67  82 /  50  70  30  20
Fort Lauderdale  71  84  69  80 /  70  70  30  10
N Ft Lauderdale  71  83  69  80 /  70  70  30  10
Pembroke Pines   71  84  67  81 /  70  70  30  10
West Palm Beach  69  82  67  80 /  70  60  20  10
Boca Raton       70  82  67  80 /  80  70  30  10
Naples           71  84  64  85 /  40  40  10  10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

SHORT TERM...Kelly
LONG TERM....Carr
AVIATION...Carr
Hazardous weather outlook, Apr 16, 3:29 PM EDT, 5 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Miami FL
329 PM EDT Sun Apr 16 2023

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
171930-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
329 PM EDT Sun Apr 16 2023

... Strong to Severe Storms Possible This Afternoon/Evening...
... Flooding Possible: Especially in Areas Still Saturated...

This Hazardous Weather Outlook is for Atlantic, Biscayne Bay, South
Florida, Gulf of Mexico and Lake Okeechobee.

.DAY ONE...This afternoon and tonight.

Thunderstorms: Scattered to numerous thunderstorms will be possible
over the interior and east coast region this afternoon and evening.
A few storms may be strong to severe, with frequent lightning,
strong winds, hail and heavy rainfall.

Flooding: Heavy rain is possible this afternoon into this evening,
especially over the east coast of South Florida. This could lead to
localized flooding, especially over already saturated grounds from
the recent flood event.

Hail: An isolated strong to severe storm may be able to produce
small
to marginally severe hail this afternoon and evening.

Wind: A few strong to severe storms may be able to produce strong to
damaging wind gust this afternoon and evening particularly over the
northern half of the area. Wind gust in excess of 60mph may be
possible.

Waterspouts: An isolated waterspout may be possible over the local
South Florida waters within any showers and thunderstorms this
afternoon and evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Scattered thunderstorms will be possible again on Monday, mainly
during the afternoon and early evening hours. Lightning, heavy
rainfall and gusty winds will be the main hazards.

Flooding rainfall may also occur within thunderstorms, and
vulnerable areas along the east coast will need to be monitored for
localized flooding; flash flooding also cannot be ruled out,
specifically for the most vulnerable areas over Fort Lauderdale.

An elevated risk of rip current may be possible over the Gulf Coast
beaches on Monday. An increasing rip current risk is expected to
develop for the mid-week period along the east coast beaches.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Apr 16, 6:54 PM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Miami FL
654 PM EDT Sun Apr 16 2023

FLZ071-072-162330-
Inland Broward County FL-Metro Broward County FL-
654 PM EDT Sun Apr 16 2023

...A strong thunderstorm will impact portions of central Broward
County through 730 PM EDT...

At 654 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Mile Marker 30 On Alligator Alley, or 15
miles west of Pembroke Pines, moving east at 10 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Weston, Mile Marker 30 On Alligator Alley, East Toll Gate On
Alligator Alley, Intersection I-75 And U.S. 27 and Intersection
Alligator Alley And Miami Canal.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2601 8065 2617 8069 2631 8043 2606 8038
TIME...MOT...LOC 2254Z 250DEG 11KT 2610 8058

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

ATV
Special weather statement, Apr 16, 7:28 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Miami FL
728 PM EDT Sun Apr 16 2023

FLZ067-068-168-170000-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
728 PM EDT Sun Apr 16 2023

...Strong thunderstorms will impact portions of northeastern Palm
Beach County through 800 PM EDT...

At 728 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near North County
Airport to near West Palm Beach to near Greenacres. Movement was east
at 10 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
West Palm Beach, Wellington, Jupiter, Palm Beach Gardens, Lake Worth,
Riviera Beach, Palm Beach, Tequesta, Juno Beach, Greenacres, Royal
Palm Beach, Palm Springs, North Palm Beach, Lantana, Lake Park,
Atlantis, Haverhill, Cloud Lake, Palm Beach International Airport and
Port Of Palm Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2658 8003 2663 8026 2680 8025 2696 8026
      2696 8014 2697 8014 2697 8003
TIME...MOT...LOC 2328Z 259DEG 7KT 2691 8020 2678 8017 2664 8018

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

ATV
Special weather statement, Apr 16, 7:32 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Miami FL
732 PM EDT Sun Apr 16 2023

FLZ067-071-072-170000-
Inland Broward County FL-Metro Broward County FL-
Inland Palm Beach County FL-
732 PM EDT Sun Apr 16 2023

...A strong thunderstorm will impact portions of central Broward
County through 800 PM EDT...

At 732 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over East Toll Gate On Alligator Alley, or 13
miles west of Sunrise, moving northeast at 15 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Pembroke Pines, Davie, Plantation, Sunrise, Weston, Cooper City,
Sawgrass Mills Mall, Nova Southeastern University, Intersection I-75
And U.S. 27, Intersection I-75 And Griffin Road, Pine Island Ridge,
Mile Marker 30 On Alligator Alley, Intersection Alligator Alley And
Miami Canal, East Toll Gate On Alligator Alley, Sunshine Acres,
Markham Park and Downtown Davie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2600 8057 2617 8065 2636 8039 2608 8023
TIME...MOT...LOC 2332Z 246DEG 15KT 2613 8051

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

ATV
Special weather statement, Apr 16, 8:00 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Miami FL
800 PM EDT Sun Apr 16 2023

FLZ067-068-168-170030-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
800 PM EDT Sun Apr 16 2023

...A strong thunderstorm will impact portions of east central Palm
Beach County through 830 PM EDT...

At 800 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Lake Worth, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
West Palm Beach, Boca Raton, Boynton Beach, Delray Beach, Wellington,
Lake Worth, Riviera Beach, Palm Beach, Highland Beach, Ocean Ridge,
Greenacres, Palm Springs, Lantana, Atlantis, Haverhill, Cloud Lake,
Palm Beach International Airport, Port Of Palm Beach, Village Of Golf
and Golden Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2651 8023 2679 8015 2678 7989 2647 7988
      2640 8013
TIME...MOT...LOC 0000Z 260DEG 16KT 2661 8007

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

NC
Special weather statement, Apr 16, 8:09 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Miami FL
809 PM EDT Sun Apr 16 2023

FLZ067-068-071-072-168-172-170045-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
809 PM EDT Sun Apr 16 2023

...Strong thunderstorms will impact portions of Broward County
through 845 PM EDT...

At 809 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Coral Springs
to Lauderhill to Cooper City. Movement was east at 20 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Fort Lauderdale, Pembroke Pines, Hollywood, Coral Springs, Pompano
Beach, Davie, Plantation, Sunrise, Boca Raton, Deerfield Beach,
Tamarac, Margate, Lighthouse Point, Lauderdale-By-The-Sea,
Lauderhill, Weston, Coconut Creek, Oakland Park, North Lauderdale and
Lauderdale Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2635 8009 2619 8006 2600 8010 2600 8038
      2616 8037 2632 8042
TIME...MOT...LOC 0009Z 260DEG 17KT 2629 8029 2618 8026 2604 8031

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

ATV
Local storm report, Apr 16, 8:25 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
825 PM EDT SUN APR 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND GST     1 WSW FLORIDA GARDENS   26.62N 80.18W
04/16/2023  M52 MPH          PALM BEACH         FL   TRAINED SPOTTER

&&

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 8:00 PM EDTSpecial Weather StatementMFLPalm Beach30 min
Apr 16, 8:01 PM EDTSpecial Marine WarningMFL29 min
Apr 16, 8:09 PM EDTSpecial Weather StatementMFLBroward36 min
Apr 16, 8:20 PM EDTAreal Flood AdvisoryMFLPalm Beach3 hr
Apr 16, 9:25 PM EDTSpecial Marine WarningMFL50 min
Apr 16, 11:50 PM EDTSpecial Weather StatementMFLCollier55 min
Apr 17, 12:32 AM EDTAreal Flood AdvisoryMFLCollier88 min
Apr 17, 12:44 AM EDTSpecial Weather StatementMFLCollier61 min
Apr 17, 2:00 AM EDTSpecial Weather StatementMFLCollier, Monroe60 min
Apr 17, 2:40 AM EDTSpecial Weather StatementMFLBroward65 min
Apr 17, 2:45 AM EDTSpecial Weather StatementMFLMiami-Dade45 min
Apr 17, 2:54 AM EDTSevere Thunderstorm WarningMFLMiami-Dade36 min
Apr 17, 3:22 AM EDTSpecial Marine WarningMFL38 min
Apr 17, 3:33 AM EDTSpecial Weather StatementMFLBroward42 min
Apr 17, 7:41 AM EDTSpecial Marine WarningMFL49 min
Apr 17, 8:27 AM EDTSpecial Marine WarningMFL48 min
Apr 17, 8:39 AM EDTSpecial Weather StatementMFLCollier36 min
Apr 17, 10:37 AM EDTSpecial Weather StatementMFLBroward53 min
Apr 17, 11:06 AM EDTTornado WarningMFLBroward24 min
Apr 17, 11:30 AM EDTSpecial Weather StatementMFLBroward45 min
Apr 17, 11:39 AM EDTSpecial Weather StatementMFLBroward51 min
Apr 17, 12:10 PM EDTSpecial Weather StatementMFLBroward35 min
Apr 17, 12:30 PM EDTSpecial Weather StatementMFLBroward45 min
Apr 17, 12:39 PM EDTSpecial Weather StatementMFLBroward36 min
Apr 17, 12:46 PM EDTSpecial Marine WarningMFL44 min
Apr 17, 1:13 PM EDTSpecial Weather StatementMFLBroward47 min
Apr 17, 1:19 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade26 min
Apr 17, 1:23 PM EDTTornado WarningMFLPalm Beach37 min
Apr 17, 1:29 PM EDTSpecial Marine WarningMFL61 min
Apr 17, 1:34 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade3 hr
Apr 17, 1:35 PM EDTSpecial Weather StatementMFLBroward25 min
Apr 17, 1:41 PM EDTAreal Flood AdvisoryMFLPalm Beach2 hr
Apr 17, 1:50 PM EDTSpecial Marine WarningMFL25 min
Apr 17, 1:52 PM EDTSpecial Weather StatementMFLBroward23 min
Apr 17, 1:59 PM EDTSpecial Weather StatementMFLBroward46 min
Apr 17, 2:05 PM EDTSpecial Marine WarningMFL25 min
Apr 17, 2:10 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade20 min
Apr 17, 2:12 PM EDTSpecial Marine WarningMFL33 min
Apr 17, 2:18 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade95 min
Apr 17, 2:27 PM EDTSpecial Marine WarningMFL48 min
Apr 17, 2:34 PM EDTSpecial Marine WarningMFL26 min
Apr 17, 2:41 PM EDTSpecial Marine WarningMFL34 min
Apr 17, 2:44 PM EDTSmall Craft AdvisoryMFL8 hr
Apr 17, 2:55 PM EDTSpecial Marine WarningMFL35 min
Apr 17, 3:08 PM EDTSpecial Marine WarningMFL37 min
Apr 17, 3:29 PM EDTSpecial Marine WarningMFL46 min
Apr 17, 4:00 PM EDTSpecial Marine WarningMFL45 min
Apr 17, 5:15 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade47 min
Apr 17, 6:09 PM EDTSpecial Weather StatementMFLPalm Beach36 min

Nearby

Flash Flood Warnings in Florida, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.